# SDR ASOA20111215009

- Difficulty date: December 8, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 31,717 hours, 23,888 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Conditioner
- Part number: 367934002
- Part serial: 242
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 27,562 hours, 21,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IN CLIMB CREW REPORTED FUEL QTY NR1 WENT TO DASHES AND FUEL QUANITY NR 2 READ 0 LBS.  CREW PERFORMED AIR RETURN WITHOUT ISSUE.  MX R & R FUEL CONDITIONING UNIT IAW AMM 28-41-01 WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
